# SDR SIMA20170303003

- Difficulty date: March 3, 2017
- Submitted: March 13, 2017
- Operation: Air carrier
- Aircraft: N671AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145793
- Aircraft time: 32,371 hours, 28,336 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Reflector
- Condition: Corroded
- Location: Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT`S FLASHLIGHT LIGHT REFLECTOR CORRODED.  REMOVED AND REPLACED THE FLASHLIGHT ASSY IAW AMM 33-50-16.
